# SDR USAA020306

- Difficulty date: July 30, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 40,034 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM CORRODED 1 INCH BY 2 INCH AREA, FLOOR SUPPORT RBBL 8.10 AFT OF STATION 767.  CORROSION LEVEL 1, TASK NR C53-208-01.  REMOVED DAMAGE AT JOGGLE AND INSTALLED REPAIR PER TYPICAL REPAIR 53-10-06B.  (M)
